Article citationsMore>>

B. Verkhovsky, “Optimal Search Algorithm for Extrema of a Discrete Periodic Bimodal Function,” Journal of Complexity, Vol. 5, No. 2, 1989, pp. 238-250. doi:10.1016/0885-064X(89)90006-X

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.